On Unique Satisfiability and Random Reductions
- Authors: R. Chang and P. Rohatgi.
- Cite as:
In Current Trends in Theoretical Computer Science,
G. Rozenberg and A. Salomaa, editors, pp. 494-503,
World Scientific, 1993.
- Previous incarnations:
- In Bulletin of the European Association
for Theoretical Computer Science, 42:151-159, October 1990.
- Most readable version: book version.
- Status: complete.
- Online: Book version available as a PDF file
(with embedded Type 1 fonts): u-book.pdf.
29 Oct 2007 20:27:16 EDT